# SDR AALA202107069487

- Difficulty date: June 11, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 70,733 hours, 32,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311423620000
- Condition: Cracked
- Location: Frm 16 S10l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FORWARD GALLEY AREA INTERCOSTAL FITTING 7 LOCATED AT LEVEL FR 16 AND S10L. REPLACED FITTING PER SRM 51-72-11-911-001, SRM 51-42-11-801 AND DWG D53112300.
